# SDR 08FDEA03905

- Difficulty date: September 16, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: ATL00553
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT FAN COWL LOWER FWD INSIDE CORNER CHAFFING PLATE IS WORN AND TORN.  REMOVED LOWER FWD HEAT SHIELD.  FABRICATED REPAIR FOR HEAT SHIELD AND INSTALLED DC/MD-10 DAC DWG ATL OO55 AND SRM 51-31-01; VOL II.
